MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.39.468

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2000

Tertiary hyperparathyroidism in X-linked hypophosphatemic rickets.

Wu C J, Song Y M, Sheu W H

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of tertiary hyperparathyroidism in an X-linked familial hypophosphatemic rickets (XLH) patient under regular calcitriol and self-adjusted large doses of oral phosphate salt (2.4-3.6 g/day in 4-5 divided doses) according to his serum phosphate level. Tertiary hyperparathyroidism is an unusual complication of XLH patients during treatment. As there is growing evidence that a high phosphate diet may induce hyperplasia of the parathyroid glands, it is important to avoid the stimulation of the parathyroid glands by high doses of phosphate administration in XLH patients. Serum calcium, phosphate, alkaline phosphatase, and also parathyroid hormone should be measured regularly in order to facilitate an early diagnosis of secondary hyperparathyroidism during the treatment of XLH patients, since this stage is reversible with calcitriol and reduced doses of phosphate salt.

Для цитирования: Wu C J, Song Y M, Sheu W H. Tertiary hyperparathyroidism in X-linked hypophosphatemic rickets.. Internal medicine (Tokyo, Japan). 2000. DOI: 10.2169/internalmedicine.39.468.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.